EconPapers    
Economics at your fingertips  
 

On the Drazin Inverse of the Sum of Two Matrices

Xiaoji Liu, Shuxia Wu and Yaoming Yu

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: We deduce the explicit expressions for (P + Q) D and (PQ) D of two matrices P and Q under the conditions P2Q = PQP and Q2P = QPQ. Also, we give the upper bound of |P+QD-PD|2.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/831892

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:831892

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:831892